# SDR GTIA2017060601969

- Difficulty date: June 6, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 6,659 hours, 2,972 cycles
- Engine: Iae V2533A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: De Oiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF ROLL, A SLIGHT OIL ODOR WAS IN THE CABIN AND COCKPIT.  COM PROCEDURE WAS COMPLETED AND THE NR 2 PACK SHUT OFF FOR REMAINDER OF FLIGHT.  PERFORMED TSM 05-50-810-831-A, FOUND THE NR 1 ENGINE DEOILER OVERBOARD VENT LEAKING OIL,  R & R MATING RING & SEAL ASSY IAW AMM 72-60-31.  AS A FAULT CONFIRMATION RAN BOTH ENGINES WITH BOTH PACKS ON, NO FUMES NOTED OR OIL ODOR AT THIS TIME IAW AMM 71-00-00.
